Alert archive / Mississippi / Flash Flood Warnings in 2008
Flash Flood Warning 129, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Aug 2, 2008, 9:10 PM CDT for Lafayette County, Mississippi. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 2, 2008, 9:10 PM CDT (02:10 UTC)
- Expired
- Aug 2, 2008, 11:15 PM CDT
- In force
- 2 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- None
County Lafayette County, MS
The radar
The Columbus AFB radar (KGWX), 113 km from the middle of the area, began a volume at 02:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 2.2 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2956 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 2095 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KMEG 030209
FFWMEG
MSC071-030415-
/O.NEW.KMEG.FF.W.0129.080803T0210Z-080803T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
910 PM CDT SAT AUG 2 2008
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI...
* UNTIL 1115 PM CDT
* AT 910 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN OVER THE WARNED AREA. OVER THE PAST HOUR DOPPLER
RADAR ESTIMATES THAT 2 TO 4 INCHES OF RAINFALL HAS FALLEN ACROSS
THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO OXFORD...
HARMONTOWN...DENMARK...CAMBRIDGE AND BURGESS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.
LAT...LON 3417 8950 3419 8951 3419 8971 3455 8971
3453 8937 3419 8924 3417 8924
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Aug 2, 2:41 PM CDT, 6 hours 29 minutes earlier.
Area forecast discussion, Aug 2, 2:41 PM CDT, 6 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
241 PM CDT SAT AUG 2 2008
.DISCUSSION...
ITS BEEN A VERY HOT DAY ACROSS THE FORECAST AREA AS TEMPERATURES
IN THE 90S AND LOWER 100S COMBINED WITH DEWPOINTS IN THE 70S TO
PRODUCE HEAT INDEX READINGS ABOVE 110. WILL KEEP EXCESSIVE HEAT
WARNING GOING UNTIL 8 PM THIS EVENING. SOME ISOLATED SHOWERS AND
THUNDERSTORMS HAVE POPPED UP IN THIS VERY HOT AND HUMID AIR BUT
HAVING BEEN DYING OUT VERY QUICKLY AFTER THEY DEVELOP. COVERAGE IS
VERY LIMITED SO WILL NOT MENTION IN THE FORECAST FOR TONIGHT.
UPPER LEVEL RIDGE REMAINS IN PLACE OVER THE REGION THROUGH
WEDNESDAY. THIS WILL MEAN TEMPERATURES AFTERNOON TEMPERATURES WILL
REMAIN IN THE MID 90S TO LOWER 100S FOR THE NEXT FEW DAYS.
DEWPOINT TEMPERATURES ARE EXPECTED TO BE A LITTLE LOW OVER THE
NEXT COUPLE OF DAYS SO NOT EXPECTING HEAT INDEX VALUES TO BE QUITE
AS HIGH AS THEY WERE TODAY. STILL HAVE HEAT ADVISORY IN EFFECT FOR
ENTIRE FORECAST AREA FROM 8 PM THIS EVENING THROUGH 8 PM SUNDAY
EVENING AS HEAT INDEX VALUE WILL STILL REACH 105 OR HIGHER. SOME
RELIEF FROM THE HEAT MAY ARRIVE BY WEDNESDAY AS A WEAK COLD FRONT
APPROACHES THE FORECAST AREA. THE FRONT SHOULD BRING AT LEAST SOME
CLOUDS AND SOME SHOWERS AND THUNDERSTORMS STARTING WEDNESDAY. THE
FRONT SHOULD HANG AROUND FOR SEVERAL DAYS WHICH WILL KEEP AT LEAST
A SMALL CHANCE OF RAIN AROUND FROM WEDNESDAY THROUGH NEXT
SATURDAY. TEMPERATURES WILL REMAIN CLOSER TO NORMAL DURING THIS
TIME PERIOD AS WELL.
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 78 100 76 100 / 10 0 0 0
MKL 70 98 68 99 / 10 0 0 0
JBR 74 101 73 102 / 10 0 0 0
TUP 74 100 70 98 / 10 0 0 0
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...EXCESSIVE HEAT WARNING UNTIL 8 PM CDT THIS EVENING FOR CLAY-
CRAIGHEAD-CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-
MISSISSIPPI-PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
HEAT ADVISORY FROM 8 PM THIS EVENING TO 8 PM CDT SUNDAY FOR CLAY-
CRAIGHEAD-CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-
MISSISSIPPI-PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...EXCESSIVE HEAT WARNING UNTIL 8 PM CDT THIS EVENING FOR DUNKLIN-
PEMISCOT.
HEAT ADVISORY FROM 8 PM THIS EVENING TO 8 PM CDT SUNDAY FOR
DUNKLIN-PEMISCOT.
MS...EXCESSIVE HEAT WARNING UNTIL 8 PM CDT THIS EVENING FOR ALCORN-
BENTON MS-CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-
LAFAYETTE-LEE MS-MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-
QUITMAN-TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-
YALOBUSHA.
HEAT ADVISORY FROM 8 PM THIS EVENING TO 8 PM CDT SUNDAY FOR
ALCORN-BENTON MS-CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-
LAFAYETTE-LEE MS-MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-
QUITMAN-TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-
YALOBUSHA.
TN...EXCESSIVE HEAT WARNING UNTIL 8 PM CDT THIS EVENING FOR CARROLL-
CHESTER-CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-
HARDIN-HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-
MCNAIRY-OBION-SHELBY-TIPTON-WEAKLEY.
HEAT ADVISORY FROM 8 PM THIS EVENING TO 8 PM CDT SUNDAY FOR
CARROLL-CHESTER-CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-
HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-
MADISON-MCNAIRY-OBION-SHELBY-TIPTON-WEAKLEY.
&&Hazardous weather outlook, Aug 2, 8:14 PM CDT, 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 814 PM CDT SAT AUG 2 2008 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-031200- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 814 PM CDT SAT AUG 2 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE OVER NORTH MISSISSIPPI THIS EVENING. LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAINFALL CAN BE EXPECTED. CONTINUED HOT AND HUMID CONDITIONS WILL PERSIST TONIGHT ACROSS THE MIDSOUTH. OVERNIGHT LOWS WILL ONLY DROP INTO THE UPPER 70S AND WILL PROVIDE LITTLE RELIEF. A HEAT ADVISORY REMAINS IN EFFECT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY HOT AND HUMID WEATHER WILL CONTINUE THROUGHOUT THE REST OF THE WEEKEND INTO EARLY NEXT WEEK WITH AFTERNOON HEAT INDEX VALUES AT OR ABOVE 105 DEGREES. A HEAT ADVISORY FOR THE ENTIRE MID-SOUTH IS IN EFFECT THROUGH 8 PM SUNDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. KRM
In the hours before
Local storm report, Aug 2, 5:55 PM CDT, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
555 PM CDT SAT AUG 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HAIL GOLDEN 34.49N 88.19W
08/02/2008 E0.88 INCH TISHOMINGO MS TRAINED SPOTTER
0345 PM HAIL BELMONT 34.51N 88.21W
08/02/2008 E1.50 INCH TISHOMINGO MS PUBLIC
1.5 INCH HAIL IN BELMONT.
0450 PM HAIL FAIRVIEW 34.37N 88.32W
08/02/2008 E1.75 INCH ITAWAMBA MS TRAINED SPOTTER
GOLF BALL SIZE HAIL IN COMMUNITY OF FAIRVIEW.
&&
CCDSpecial weather statement, Aug 2, 5:58 PM CDT, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 558 PM CDT SAT AUG 2 2008 MSZ005-022330- ALCORN MS- 558 PM CDT SAT AUG 2 2008 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... CENTRAL ALCORN COUNTY IN NORTHEAST MISSISSIPPI... A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 4 MILES SOUTHWEST OF CORINTH AT 558 PM CDT... MOVING SOUTH AT 15 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY. PEOPLE IN ALCORN COUNTY...INCLUDING THE CITY OF CORINTH...SHOULD MONITOR THIS STORM CLOSELY..
Local storm report, Aug 2, 6:16 PM CDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
616 PM CDT SAT AUG 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HAIL GOLDEN 34.49N 88.19W
08/02/2008 E0.88 INCH TISHOMINGO MS TRAINED SPOTTER
0345 PM HAIL BELMONT 34.51N 88.21W
08/02/2008 E1.50 INCH TISHOMINGO MS PUBLIC
1.5 INCH HAIL IN BELMONT.
0450 PM HAIL FAIRVIEW 34.37N 88.32W
08/02/2008 E1.75 INCH ITAWAMBA MS TRAINED SPOTTER
GOLF BALL SIZE HAIL IN COMMUNITY OF FAIRVIEW.
0537 PM TSTM WND DMG IUKA 34.81N 88.20W
08/02/2008 TISHOMINGO MS LAW ENFORCEMENT
POWER LINES DOWN IN DOWNTOWN IUKA.
0610 PM HAIL 2 E MANTACHIE 34.32N 88.46W
08/02/2008 E0.88 INCH ITAWAMBA MS TRAINED SPOTTER
NICKEL SIZE HAIL AND 45 MPH WINDS REPORTED 2 MILES EAST
OF MANTACHIE.
&&
CCDLocal storm report, Aug 2, 7:03 PM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
703 PM CDT SAT AUG 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HAIL GOLDEN 34.49N 88.19W
08/02/2008 E0.88 INCH TISHOMINGO MS TRAINED SPOTTER
0345 PM HAIL BELMONT 34.51N 88.21W
08/02/2008 E1.50 INCH TISHOMINGO MS PUBLIC
1.5 INCH HAIL IN BELMONT.
0450 PM HAIL FAIRVIEW 34.37N 88.32W
08/02/2008 E1.75 INCH ITAWAMBA MS TRAINED SPOTTER
GOLF BALL SIZE HAIL IN COMMUNITY OF FAIRVIEW.
0537 PM TSTM WND DMG IUKA 34.81N 88.20W
08/02/2008 TISHOMINGO MS LAW ENFORCEMENT
POWER LINES DOWN IN DOWNTOWN IUKA.
0610 PM HAIL 2 E MANTACHIE 34.32N 88.46W
08/02/2008 E0.88 INCH ITAWAMBA MS TRAINED SPOTTER
NICKEL SIZE HAIL AND 45 MPH WINDS REPORTED 2 MILES EAST
OF MANTACHIE.
0640 PM HAIL 3 N HINKLE 34.82N 88.56W
08/02/2008 E1.75 INCH ALCORN MS STORM CHASER
NICKEL TO GOLF BALL SIZE HAIL.
&&
CCDLocal storm report, Aug 2, 7:37 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
737 PM CDT SAT AUG 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HAIL GOLDEN 34.49N 88.19W
08/02/2008 E0.88 INCH TISHOMINGO MS TRAINED SPOTTER
0345 PM HAIL BELMONT 34.51N 88.21W
08/02/2008 E1.50 INCH TISHOMINGO MS PUBLIC
1.5 INCH HAIL IN BELMONT.
0450 PM HAIL FAIRVIEW 34.37N 88.32W
08/02/2008 E1.75 INCH ITAWAMBA MS TRAINED SPOTTER
GOLF BALL SIZE HAIL IN COMMUNITY OF FAIRVIEW.
0537 PM TSTM WND DMG IUKA 34.81N 88.20W
08/02/2008 TISHOMINGO MS LAW ENFORCEMENT
POWER LINES DOWN IN DOWNTOWN IUKA.
0610 PM HAIL 2 E MANTACHIE 34.32N 88.46W
08/02/2008 E0.88 INCH ITAWAMBA MS TRAINED SPOTTER
NICKEL SIZE HAIL AND 45 MPH WINDS REPORTED 2 MILES EAST
OF MANTACHIE.
0610 PM TSTM WND DMG TUPELO 34.26N 88.73W
08/02/2008 LEE MS EMERGENCY MNGR
4 TREES DOWN IN TUPELO.
0615 PM TSTM WND DMG PLANTERSVILLE 34.21N 88.67W
08/02/2008 LEE MS EMERGENCY MNGR
TREES DOWN IN PLANTERSVILLE.
0640 PM HAIL 3 N HINKLE 34.82N 88.56W
08/02/2008 E1.75 INCH ALCORN MS STORM CHASER
NICKEL TO GOLF BALL SIZE HAIL.
0700 PM HAIL 5 NW TUPELO 34.31N 88.79W
08/02/2008 E1.25 INCH LEE MS TRAINED SPOTTER
HALF DOLLAR SIZE HAIL IN BELDEN.
0710 PM HAIL 2 E ECRU 34.36N 88.99W
08/02/2008 E1.75 INCH PONTOTOC MS PUBLIC
GOLF BALL SIZE HAIL IN CHERRY CREEK.
&&
CCDLocal storm report, Aug 2, 8:27 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
827 PM CDT SAT AUG 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL FAIRVIEW 34.37N 88.32W
08/02/2008 E1.75 INCH ITAWAMBA MS TRAINED SPOTTER
GOLF BALL SIZE HAIL IN COMMUNITY OF FAIRVIEW.
0537 PM TSTM WND DMG IUKA 34.81N 88.20W
08/02/2008 TISHOMINGO MS LAW ENFORCEMENT
POWER LINES DOWN IN DOWNTOWN IUKA.
0610 PM HAIL 2 E MANTACHIE 34.32N 88.46W
08/02/2008 E0.88 INCH ITAWAMBA MS TRAINED SPOTTER
NICKEL SIZE HAIL AND 45 MPH WINDS REPORTED 2 MILES EAST
OF MANTACHIE.
0610 PM TSTM WND DMG TUPELO 34.26N 88.73W
08/02/2008 LEE MS EMERGENCY MNGR
4 TREES DOWN IN TUPELO.
0615 PM TSTM WND DMG PLANTERSVILLE 34.21N 88.67W
08/02/2008 LEE MS EMERGENCY MNGR
TREES DOWN IN PLANTERSVILLE.
0640 PM HAIL 3 N HINKLE 34.82N 88.56W
08/02/2008 E1.75 INCH ALCORN MS STORM CHASER
NICKEL TO GOLF BALL SIZE HAIL.
0700 PM HAIL 5 NW TUPELO 34.31N 88.79W
08/02/2008 E1.25 INCH LEE MS TRAINED SPOTTER
HALF DOLLAR SIZE HAIL IN BELDEN.
0710 PM HAIL 2 E ECRU 34.36N 88.99W
08/02/2008 E1.75 INCH PONTOTOC MS PUBLIC
GOLF BALL SIZE HAIL IN CHERRY CREEK.
0812 PM HAIL 5 NW OXFORD 34.41N 89.59W
08/02/2008 E1.00 INCH LAFAYETTE MS LAW ENFORCEMENT
QUARTER SIZE HAIL 5 MILES NORTHWEST OF OXFORD.
&&
CCDThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 7:25 PM CDT | Severe Thunderstorm Warning | MEG | Lafayette, Pontotoc, Union | 50 min |
| Aug 2, 7:30 PM CDT | Severe Thunderstorm Warning | MEG | Chickasaw | 45 min |
| Aug 2, 7:42 PM CDT | Severe Thunderstorm Warning | MEG | Lafayette, Panola | 48 min |
| Aug 2, 8:15 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Lafayette, Pontotoc, Union | 45 min |
| Aug 2, 8:26 PM CDT | Flash Flood Warning | MEG | Lafayette, Pontotoc, Union | 2 hr |
| Aug 2, 8:35 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun | 40 min |
| Aug 2, 8:50 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Lafayette, Yalobusha | 25 min |
| Aug 2, 9:13 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Lafayette, Yalobusha | 47 min |
| Aug 2, 9:58 PM CDT | Severe Thunderstorm Warning | MEG | Yalobusha | 47 min |
| Aug 3, 4:12 AM CDT | Excessive Heat Warning | MEG | Coahoma, DeSoto, Panola, Quitman, Tallahatchie, Tate and 2 more | 24 hr |
| Aug 3, 3:44 PM CDT | Areal Flood Advisory | MEG | Tallahatchie | 91 min |
| Aug 3, 3:46 PM CDT | Heat Advisory | MEG | Alcorn, Prentiss, Tishomingo | 13 hr |
| Aug 3, 5:24 PM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Tate, Tunica | 51 min |
| Aug 3, 6:13 PM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Tunica | 47 min |
| Aug 3, 6:21 PM CDT | Severe Thunderstorm Warning | MEG | Panola, Quitman, Tunica | 24 min |
| Aug 3, 6:43 PM CDT | Flash Flood Warning | MEG | Tunica | 2 hr |
Nearby
Flash Flood Warnings in Mississippi, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.